# SDR DL757100342

- Difficulty date: November 12, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT SKIN FWD BULKHEAD FOUND ON EA OVERSIZED HOLE AT APPOX STA 107.  ACCOMPLISHED ERA 478208-14 REF ORIGINAL AT SAA SAT REF NON ROUTINE CARD 139799.
